# SDR ABXA9701641

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540231
- Condition: Corroded
- Location: Baggage Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT T BOLT STOP FITTING (4TH FROM FWD) HAS HEAVY CORROSION (INSIDE TORQUE BOX).  REPLACED FITTING IAW SRM 51-1-20D.
